# SDR DL72K960517

- Difficulty date: March 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N471DA
- Make and model: Boeing 727232
- Aircraft serial: 20748
- Engine: Pwa PW2037
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Position Switch
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

UPON NOSE GEAR EXTENSION, HAD AN UNSAFE NOSE GEAR INDICATION.  INDICATED WERE TWO GREEN MAIN GEAR LIGHTS AND ONE RED NOSE GEAR LIGHT.  NO DOOR LIGHTS WERE ILLUMUMINATED.  PERFORMED EMERG CK LIST IAW POM INCLUDING AN ATTEMPT AT MANUAL GEAR EXTENSION TO NO AVAIL.  VISUAL INSP OF GEAR THROUGH VIEWING PORT SHOWED NOSE DOWN AND LOCKED.  UPON FLAP SELECTION TO 30 DEGREES, HAD AN AURAL GEAR WARNING.  SILENCED WARNING AND HAD NORMAL LANDING.  PIN GEAR AND TAXI TO GATE.  REMOVED AND REPLACED NOSE GEAR POSITION SWITCH 93, ADJUSTED.  OPS CK OK MM 32-61-71, PAGE 501.
